# SDR DALA2016111808925

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR SILL INNER CREASE  SILL ATTACH ANGLE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SILL INNER CREASE CHORD SILL ATTACH ANGLE IAW SRM 51-40-02 DWG # 141A8110 REV A.
